Periferal neuropathy

  • 7 replies
  • 12 subscribers
  • 787 views

I have TNC  bone cancer in many places and have been receiving  chemo now for 9 months. At present I am suffering  from painful feet and legs, numbness and tingling.. does anyone have any solutions to this problems , it seems to be getting worse. Suggestions  would really be appreciated.

  • Hi Maryburnette, sorry to see you on this site but welcome anyway.

    I have numbness in both feet, left leg and jaw, tingling sensation in my left neck, GP told me I had low B12 blood test say not, asked what next he shrugged and said don't know.

    I've a meeting with the oncologist in 2 weeks I will be asking him about this and other problems.

    I think it has something to do with the cancer beeing in my bones including the spine.

    You might get someone with further knowledge if you post on the incurable cancer group.

    All the best Ulls 

    • Hello Ulls  sorry for not answering  earlier but I had problem trying to find my post. (I have an old head).  Sorry to hear  you are having similar problems. I also went to my Dr who said I didn't need b12 as my result was  OK last year. I also have fluid in my legs snd feet she pit this down to getting old., funny it has only happened  within the last few months. I say it is chemo side effects.  When I saw my Dr I thanked her and said I would  sort it out myself. I was really cross  no help there. I may try reflexology  to see if that helps. I will keep you updated. I hope it all goes well with your oncologist. I am on paxitaxel and I think that is the problem.
  • Hi Maryburnadette, I'm pleased to see they B12 worked for you, have asked your oncologist or Macmillan nurse about your feet,

  • No the Dr didn't out me on b12 said I didn't need it as my blood test from last year was OK. When I asked my oncologist they say it is the  side effects chemo. I am triying to  find a solution  my self

  • If it's a fluid buildup did they not offer water tablets 

  • No they pit it down to age that is the Dr and  not the oncologist. I may try and buy water tablets and also b12 from the pharmacy  or wholefoods.

  • Ok give it a try, let me know you get on